Items where Author is "Hou, Zhanyuan"

Up a level
Export as [feed] Atom [feed] RSS
[tool] Batch List
Group by: Item Type | No Grouping
Number of items: 6.

Hou, Zhanyuan (2018) Geometric method for global stability and repulsion in Kolmogorov systems. Dynamical systems, 34 (3). pp. 456-483. ISSN 1468-9367

Baigent, Stephen and Hou, Zhanyuan (2017) Global stability of discrete-time competitive population models. Journal of Difference Equations with Applications, 23 (2017). ISSN 1023-6198 (print) 1563-5120 (online)

Wu, Shuhui, Calay, Pargat Singh and Hou, Zhanyuan (2015) Oscillation criteria for a class of higher odd order neutral difference equations with continuous variable. Advances in Difference Equations, 166. pp. 1-17. ISSN 1687-1847

Wu, Shuhui, Calay, Pargat Singh and Hou, Zhanyuan (2015) Oscillation criteria for even-order nonlinear neutral difference equations with continuous variables. Electronic Journal of Differential Equations, 2015 (128). pp. 1-14. ISSN 1072-6691

Hou, Zhanyuan and Baigent, Stephen (2015) Global stability and repulsion in autonomous Kolmogorov systems. Communications on Pure and Applied Analysis, 14 (3). pp. 1205-1238. ISSN 1534-0392(print) , 1553-5258(online)

Hou, Zhanyuan (1994) A class of functional differential equations of mixed type. Doctoral thesis, London Guildhall University.

This list was generated on Mon Aug 19 23:18:34 2019 UTC.